# SDR SIMA20171221005

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,149 hours, 28,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH 11000, AN OIL ODOR, PACK 2 FAIL BLEED 2.  PERFORMED OPS CHECK OF THE PACK 2 FOR TWO HOURS IAW AMM 21-51-01. OPS CHECKED GOOD. PERFORMED OPS CHECK OF BLEED 2 VALVE IAW AMM 36-11-05. OPS CHECKED GOOD. PERFORMED ETN-EM-72-034 FOR OIL ODOR IN COCKPIT. NO DEFECTS NOTED.
